MathSciNet Relay Station
MathSciNet bibliographic data
MR929556 20D08
Buekenhout, Francis; Rees, Sarah The subgroup structure of the Mathieu group $M\sb {12}$. Math. Comp. 50 (1988), no. 182, 595–605.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement